BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item:

Title: A Note on Univalent Functions with Finitely many Coefficients
Authors: Darus, M.
Ibrahim, R.
Keywords: Univalent Function
Sandwich Theorem
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 5, (2010), 475p-486p
Abstract: The main object of this article is to introduce sufficient conditions of univalency for a class of analytic functions with finitely many coefficients defined by approximate functions due to Suffridge on the unit disk of the complex plane whose image is saddle-shaped. Sandwich theorem is also discussed.
Description: MSC 2010: 30C45
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num5-2010-475p-486p.pdf181.04 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License